# SDR P4YA2009032500001

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N971BW
- Make and model: Hughes 369FF
- Aircraft serial: 066FF
- Aircraft time: 5,386 hours, 13,827 cycles
- Engine: Allsn 250C30
- Engine time: 6,947 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 369A75058
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A FLIGHT CONTROL CHECK, PILOT PUSHED ON BOTH RUDDER PEDALS FIRMLY AND THE PEDAL BRACKET SUPPORT BROKE.
